# SDR GTIA2022111036776

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 38,826 hours, 17,862 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT ON CLIMB OUT AND DESENT- DIVERT TO DTW-PERFORMED LEVEL C DECONTAMINATION OF BLEED AIR DUCTS IAW AMM 36-10-00-615-802 PER TSM 05-50-00-810-831. NO CONTAMINATION NOTED, CONTINUE TO STEP 4.A.1.B (3.2) DECONTAMINATION OF THE ECS. SS70316
